MathSciNet Relay Station
MathSciNet bibliographic data
MR2449369 54H25 (47H04 47H10)
Ćirić, Ljubomir Fixed point theorems for multi-valued contractions in complete metric spaces. J. Math. Anal. Appl. 348 (2008), no. 1, 499–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement